# SDR SWIA202158515

- Difficulty date: March 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH PRESSURE FLOOR SILL DOUBLER AT FS 797.00, RBL36 - RBL45     (C-CHECK RO 5/25/2021)    REMOVED CORROSION FROM RH PRESSURE FLOOR SILL DOUBLER BETWEEN FS 797.00, RBL36 - RBL45, MATERIAL LOSS WITHIN LIMITS AND REPLACED AFFECTED FASTENERS REF MHIRJ REO 690-53-41-257 REV-- DATED 2021-04-05. COMPLIED WITH TASK CARD 51-900-1002-SKY
